, Volume 63, Issue 2, pp 211–220 | Cite as

Remarks on the normal bundles of generic rational curves



In this note we give a different proof of Sacchiero’s theorem about the splitting type of the normal bundle of a generic rational curve. Moreover we discuss the existence and the construction of smooth monomial curves having generic type of the normal bundle.


Generic rational curve Normal bundle Rational monomial curves 

Mathematics Subject Classification

Primary 14C05 Secondary 14H45 14N05 



we wish to thank the referee for the correction and the comments about the pulled back normal bundle \(f^{*}{\mathcal {N}}_{C}\) and for having implicitly stimulated us to prove Theorem 3.


  1. 1.
    Alzati, A., Re, R.: PGL(2) actions on Grassmannians and projective construction of rational curves with given restricted tangent bundle. J. Pure Appl. Algebra 219, 1320–1335 (2015)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Alzati, A., Re, R.: Irreducible components of Hilbert schemes of rational curves with given normal bundle. Algebra Geom. 4(1), 79–103 (2017)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Alzati, A., Re, R., Tortora, A.: An algorithm for the normal bundle of rational monomial curves. ArXiv:1512.07094
  4. 4.
    Coskun, I, Riedl, E.: Normal bundle of rational curves in projective spaces. ArXiv:1607.06149
  5. 5.
    Ran, Z.: Normal bundles of rational curves in projective spaces. Asian J. Math. 11(4), 567–608 (2007)MathSciNetCrossRefMATHGoogle Scholar
  6. 6.
    Sacchiero, G.: Fibrati normali di curve razionali dello spazio proiettivo. Ann. Univ. Ferrara 26, 33–40 (1980)MathSciNetMATHGoogle Scholar

Copyright information

© Università degli Studi di Ferrara 2017

Authors and Affiliations

  1. 1.Dipartimento di MatematicaUniversitá di MilanoMilanItaly
  2. 2.Dipartimento di MatematicaUniversitá di CataniaCataniaItaly

Personalised recommendations